# SDR REXA2013102101775

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 27,641 hours, 24,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS INOPERATIVE.  R & R BATTERY PACKS IAW AMM 33-51-04. OPS CHECK GOOD.
